# SDR 05FDEA01225

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CAPTAINS PEDALS RACEWAY (PANEL) HAVE CRACKS.  REMOVED AND REPLACED RACEWAYS (PANELS) IAW SRM 51-30-2.
